U.S. doctors online nowAsk doctors free
India
A female asked:

i have varicose veins . one week before a purple/blue patch appeared on my right leg/calf. now its diminishing and pink in colour. what is the reason.

2 doctor answers5 doctors weighed in
Dr. M. Hytham Beck
General Surgery 43 years experience
Burst vein: It is possible that your varicose vein made some small capillary vein fragile and burst open, and curse the discoloration, that the body eventually absorbed the blood and start diminishing in size.
Dr. John Landi
Phlebology 47 years experience
Bleeding V V: Sounds as if you may have had an area of the vein that may have bled under the skin leading to the formation of a "black and blue" mark which is similar to what can occur from an injury. See a vein specialist for an evaluation of your veins.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 27, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.